# SDR A6WA201744820

- Difficulty date: February 25, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 35,987 hours, 33,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, CREW NOTED WHITE FLOOR EXIT SIGN NEAR SERVICE DOOR ON GALLEY BULKHEAD DID NOT ILLUMINATE.   INSPECTED CONNECTORS ON SERVICE DOOR FLOOR LEVEL EMERGENCY LIGHTS, NO DEFECTS NOTED. R & R THE SIGN ASSY IAW AMM 33-51-10.  OPS CHECKED GOOD.
